Improved approximation of water dielectric permittivity for calculation of Hamaker constants

Nguyen, AV (2000) Improved approximation of water dielectric permittivity for calculation of Hamaker constants. Journal of Colloid and Interface Science, 229 2: 648-651. doi:10.1006/jcis.2000.7010


Author Nguyen, AV
Title Improved approximation of water dielectric permittivity for calculation of Hamaker constants
Journal name Journal of Colloid and Interface Science   Check publisher's open access policy
ISSN 0021-9797
Publication date 2000-09
Sub-type Article (original research)
DOI 10.1006/jcis.2000.7010
Volume 229
Issue 2
Start page 648
End page 651
Total pages 4
Language eng
Keyword Hamaker constant
van der Waals interaction
Vanderwaals Forces
Lifshitz Theory
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 19 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 16 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 30 Mar 2013, 23:26:27 EST by Professor Anh Nguyen